Vol. 14, No. 6, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Unobstructedness of Galois deformation rings associated to regular algebraic conjugate self-dual cuspidal automorphic representations

David-Alexandre Guiraud

Vol. 14 (2020), No. 6, 1331–1380

Let F be a CM field and let (r̄π,λ)λ be the compatible system of residual 𝒢n-valued representations of GalF attached to a regular algebraic conjugate self-dual cuspidal (RACSDC) automorphic representation π of GLn(𝔸), as studied by Clozel, Harris and Taylor (2008) and others. Under mild assumptions, we prove that the fixed-determinant universal deformation rings attached to r̄π,λ are unobstructed for all places λ in a subset of Dirichlet density 1, continuing the investigations of Mazur, Weston and Gamzon. During the proof, we develop a general framework for proving unobstructedness (with future applications in mind) and an R = T-theorem, relating the universal crystalline deformation ring of r̄π,λ and a certain unitary fixed-type Hecke algebra.

Galois deformation, automorphic representation
Mathematical Subject Classification 2010
Primary: 11F80
Secondary: 11F70
Received: 30 June 2017
Revised: 13 August 2019
Accepted: 10 February 2020
Published: 30 July 2020
David-Alexandre Guiraud